# SDR ASAA2023032442698

- Difficulty date: March 24, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 32,425 hours, 10,305 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 6033
- Condition: Faulty
- Location: Apu
- Part time: 14,370 hours, 22,635 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED CSS APU START. FIRST TWO ATTEMPTS FAILED AT FL350, FAULT LIGHT ON FIRST, LOW OIL PRESSURE ON SECOND. APU STARTED ON 3RD ATTEMPT AT FL310. GROUNDED - YES. REMOVED AND REPLACED APU LUBE MODULE. REF B737-900 AMM 49-91-11.
